RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 11, Number 2  


Reconstruction of higher-dimensional function fields
Fedor Bogomolov, Yuri Tschinkel
185
Toric Poisson structures
Arlo Caine
205
Double pants decompositions of 2-surfaces
Anna Felikson, Sergey Natanzon
231
Weak total rigidity for polynomial vector fields of arbitrary degree
Yu. Ilyashenko
259
Newton polytopes for horospherical spaces
Kiumars Kaveh, A. G. Khovanskii
265
Polynomials constant on a hyperplane and CR maps of hyperquadrics
Juří Lebl, Han Peters
285
Mixed Artin–Tate motives with finite coefficients
Leonid Positselski
317
Robert Adolphovich Minlos
S. Gusein-Zade, Yu. Ilyashenko, V. Malyshev, S. Shlosman, Ya. Sinai, M. Tsfasman
403
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019